# SDR FDEA202208302104

- Difficulty date: August 30, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 50,915 hours, 8,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W860214
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL AT RH STA 1476 TO STA 1790 (MPN# 152W8602-14) UNDER SIDE   GUIDE ASSY  FOUND DENT. REPAIRED MAIN DECK CARGO FLOOR PANEL AT RH STA 1476 TO STA 1790 (MPN# 152W8602-14)   UNDER SIDE GUIDE ASSY DENT AS PER B777 SRM 53-00-50-2R  REPAIR 1 REV.41.0, REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
